Local error and variable order Adams codes. (English) Zbl 0333.65037


65L05 Numerical methods for initial value problems involving ordinary differential equations
Full Text: DOI


[1] Henrici, P., Discrete variable methods in ordinary differential equations, (1962), Wiley New York · Zbl 0112.34901
[2] Krogh, F.T., {\scvodq⧸svdq⧸dvdq}-variable order integrators for the numerical solution of ordinary differential equations, TU doc. no. CP-2308, NPO-11643, (May 1969), Jet Propulsion Laboratory Pasadena, Calif
[3] Gear, C.W., Numerical initial value problems in ordinary differential equations, (1971), Prentice-Hall Englewood Cliffs, N.J · Zbl 0217.21701
[4] Piowtrowski, P., Stability, consistency and convergence of variable k-step methods for numerical integration of large systems of ordinary differential equations, (), 221-227
[5] Gear, C.W.; Watanabe, D.S., Stability and convergence of variable order multistep methods, Report no. 571, (1972), Dept. of Comp. Sci., Univ. of Ill Champaign-Urbana · Zbl 0294.65041
[6] Lefschetz, S., Differential equations: geometric theory, (1957), Interscience New York · Zbl 0080.06401
[7] Gragg, W.B., Repeated extrapolation to the limit in the numerical solution of ordinary differential equations, Thesis, (1964), UCLA
[8] Hull, T.E.; Creemer, A.L., Efficiency of predictor-corrector procedures, Jacm, 10, 291-301, (1963) · Zbl 0115.34603
[9] Krogh, F.T., A variable step variable order multistep method for the numerical solution of ordinary differential equations, (), 194-199, Proceedings of the IFIP Congress 1968
[10] Hall, G., Stability analysis of predictor-corrector algorithms of Adams type, SIAM J. numer. anal., 11, 494-505, (1974) · Zbl 0286.65038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.